MAUDE Adverse Event Report: ARTHREX, INC. T20 HEXALOBE DRIVER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. T20 HEXALOBE DRIVER; MANUAL INSTR, GENERAL SURGICAL
Model Number T20 HEXALOBE DRIVER
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the screwdrivers were heavily worn.Per complaint reporter there was no harm for patient, operator or third party.No further information received.Update 14-jan-2026: the reported devices arrived at arthrex gmbh and during an initial inspection of the devices it was notices that the tip of the device ar-8970-03 (lot: 1392436) is broken off.Update 27-jan-2026: it was confirmed that no fragments remained inside the patient and the device might have broken during surgery.
 
Additional Manufacturer Narrative
The reported event was confirmed as one unpackaged ar-8970-03, t20 hexalobe driver, batch number 1392436, was received for investigation and the evaluation revealed that a part of the hexalobe tip is broken off (see evaluation pictures 3 + 4).Functional testing was not performed due to the damage of the device.No fragments were returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the driver while engaged with the screw and/or over-torquing/over-engaging the driver with the screw head.

Brand Name
T20 HEXALOBE DRIVER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24251575
Report Number1220246-2026-00387
Device Sequence Number18220023
Product Code MDM
UDI-Device Identifier00888867133747
UDI-Public(01)00888867133747(11)240916(10)1392436
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT20 HEXALOBE DRIVER
Device Catalogue NumberAR-8970-03
Device Lot Number1392436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Distributor Facility Aware Date01/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown